So, I've been on the pill for years as treatment for ovarian cysts and hormonal imbalances resulting in weight gain and excess hair growth. I started losing the weight after about two years on the pill, along with the hair growth. I have not been checked again for cysts. Recently, my boyfriend and I decided to begin having sex, but I'm on the pill and he used a condom. (He got his "stuff" all over him when he pulled out and tried to take it off.) My period is two weeks late now, and I took two pregnancy tests that came out negative (we had sex a week after my last period ended). Right now I'm having cramps, I assume as they're not really painful, just more of a discomfort. This is how it generally is before my period, but nothing is happening. It's been going on on and off for the past two or three days. I take all my pills everyday, and have been close to regular for a while. I'm getting a little scared and don't have anyone to turn to and talk about it with. What could be going on?View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.